DOI QR코드

DOI QR Code

CONTINUITY CONDITIONS FOR LOCALLY BOUNDED FINITE-DIMENSIONAL REPRESENTATIONS OF TOTALLY DISCONNECTED LOCALLY COMPACT GROUPS

  • SHTERN, A.I. (DEPARTMENT OF MECHANICS AND MATHEMATICS, MOSCOW STATE UNIVERSITY)
  • Published : 2018.10.31

Abstract

We obtain a criterion for the continuity of a locally bounded finite-dimensional representation of a totally disconnected locally compact group.

Acknowledgement

Supported by : Scientific Research Institute of System Analysis

References

  1. A. I. Shtern, Locally bounded finally precontinuous finite-dimensional quasirepresentations of connected locally compact groups, Mat. Sb. 208 (2017), no. 10, 149-170; English transl., Sb. Math, 208 (2017), no. 10, 1557-1576. https://doi.org/10.4213/sm8772
  2. A. I. Shtern, Finite-dimensional quasi-representations of connected Lie groups and Mishchenko's conjecture, J. Math. Sci. 159 (2009), no. 5, 653-751. https://doi.org/10.1007/s10958-009-9466-3
  3. A. I. Shtern, Remarks on finite-dimensional locally bounded finally precontinuous quasi-representations of locally compact groups, Adv. Stud. Contemp. Math. (Kyungshang) 20 (2010), no. 4, 469-480.
  4. A. I. Shtern, A version of van der Waerden's theorem and a proof of Mishchenko's conjecture on homomorphisms of locally compact groups, Izv. Math. 72 (2008), no. 1, 169-205. https://doi.org/10.1070/IM2008v072n01ABEH002397
  5. L. S. Pontryagin, Topological Groups, 3rd ed, Izdat. "Nauka", Moscow, 1973; English transl. of the 2nd edition, Gordon and Breach Science Publishers, Inc., New York-London-Paris, 1966.